# SDR CA041029008

- Difficulty date: October 29, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Piper PA-30
- Aircraft time: 5,850 hours
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D2483
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER REMOVED FROM AC FOR 10 YR. O/H.  UPON VISUAL INSPECTION OF THE HUB CORROSION WAS FOUND ON THE MOUNTING FLANGE AND  O-RING GROOVE OF THE REAR HUB HALF. THIS CORROSION IS BEYOND REPAIRABLE LIMITS. MANUFACTURERS RECCOMENDED TBO IS 2000 HOURS OR 72 MONTHS. THIS PROPELLER HAS EXCEDED THE RECOMMENDED CALENDAR TBO BY 48 MONTHS.
